MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW R1 25L; OXIMETER

MASIMO - 40 PARKER RAINBOW R1 25L; OXIMETER
Model Number 2414
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Device not returned.
 
Event or Problem Description
The customer reported they have had inconsistent accuracy with sphb with mlnc sensors over the past 6 months as well as sensors reading spo2 only mode.No patient impact or consequences were reported.

Brand Name
RAINBOW R1 25L
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8545408
Report Number2031172-2019-00217
Device Sequence Number2431281
Product Code DQA
UDI-Device Identifier10843997002322
UDI-Public10843997002322
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model Number2414
Device Catalogue Number2414
Device Lot Number18A32
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1